Ask an expert
Question

29 Mar 2003

rheumatism
In the beginning of the week I had bronchitis and the doctor gave me an antibiotic called "bio-amoksiklav". Wednesday I felt better and went to school and at the end of the day I started to devellop a rash and the docter was not sure whether it is measles or german measles, but today the rash is gone, now my pulse very sensitive and the rest of my joints, eg. elbows, feet and knees are also sensitive, but not so badly as my pulse. What can it be and what can I drink of do to make it better? Please write back.
Answer 358 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Cameron, it might have been a reaction to the antibiotic or an viral infection (including measles and German measles). If the rash has disappeared, the best would be to take anti-inflammatories (Brufen®, Myprodol®, Voltaren®, etc.) for 2-3 days and see what happens. If it doesn’t get better, or if it gets worse, you will have to see your doctor a.s.a.p. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote